# SDR DALA2024071207061

- Difficulty date: July 9, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MULTIPLE HYD LINES JUST AFT OF THE HORIZONTAL STAB BOX SHOW SIGNS OF HYD LEAK. -M- PIC ATTACHED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0543:2090-2042/002 00232 RETORQUED LINES AS NECESSARY AND LEAK CHECKED PER A220 AMP 29-11-00. LEAK CHECK GOOD. (LP# 0437597)
